# SDR AALA202303241171

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 72,026 hours, 32,680 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER PUSHBACK AND ENGINE START, LEFT SIDE BRAKES WOULD NOT RELEASE FOR TAXI. SHUTDOWN ENGINES, THEN ABLE TO GET LEFT SIDE TO "0" FOR TOWING. 800 PSI ON TRIPLE INDICATOR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
